MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM; DENTAL IMPLANT
Catalog Number BOST511
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the fixture cracked, and or fractured.The cracked fixture was still located in the patient.An additional surgery was anticipated to correct the issue and replace the implant, but the dentist requested that the manufacturer locate a third-party hospital to arrange this additional surgery.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: additional information, provided on march 05, 2026, indicated that a bone fissure, or bone fracture, was confirmed on the patient.The subsequent examination of the implant site reported in the previous supplemental report confirmed that there was no implant fracture.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H6: patient coding was updated.H6: device coding was updated.H6: impact coding was updated.H11: narrative/data was updated.
 
Event or Problem Description
During the investigation process, additional information was provided on 05-mar-2026 which reported that a bone fissure was observed on the buccal side mesially to the implant site of the lower left of tooth site #6, revealing exposed threads.The cause was unclear and an intervention at that point was not feasible.Given the isq values (buccal 78, lingual 76, mesial 78, distal 76), osseointegration was deemed present, and the secondary surgery proceeded.A 6mm healing abutment was seated at 20n torque and sutured with 3 stitches.As of december 19, the patient had not been informed of the crack.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 4114, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie did not receive the reported device for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer submitted images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The implant was not fractured.The reported fractured implant event was not confirmed.However, the reported bone fracture event is non-verifiable with all the information.No further investigation or immediate capa/he/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
During the investigation process, additional information was provided on 05-mar-2026 which reported that the zimvie sales representative met with a physician in japan for a second opinion regarding this event.In order not to overburden the patient when selecting the physician for the additional examination it was determined that a doctor closer to the patient location would be preferable for the operation.After ct imaging, anesthesia was administered to the patient.A flap was opened and excessive granulation tissue and surplus bone around the implant were removed using sharp instruments and ultrasonic scalers, taking care not to contact the implant.The procedure was magnified under a microscope and displayed on a large monitor for verification.No evidence of fracture was identified.A cap was placed to the fixture, bone graft material was inserted into the area where bone had been removed, the flap was closed, and the procedure was completed for the coming second operation.Another physician was on-site during the operation and confirmed that no fracture had occurred during the secondary procedure.The zimvie sales representative was present at the clinic and noted the physicians' conversations concerning this procedure.Based on the secondary examination results, it was understood that there was no device failure.

Brand Name
T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23995516
Report Number0001038806-2026-00105
Device Sequence Number16008181
Product Code DZE
UDI-Device Identifier00844868029663
UDI-Public(01)00844868029663(17)291009(10)2120020760
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBOST511
Device Lot Number2120020760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/24/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic